MENU

You are here

Publications

Export 79 results:
Filters: First Letter Of Title is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Bardelloni M. The decomposition of optimal transportation problems with convex cost. SISSA; 2014. Available from: http://hdl.handle.net/1963/7433
Bianchini S, Tonon D. A Decomposition Theorem for BV functions. Communications on Pure and Applied Analysis [Internet]. 2011 ;10(6):1549-1566. Available from: http://hdl.handle.net/20.500.11767/14599
Boffi D, Gastaldi L, Heltai L. A distributed lagrange formulation of the finite element immersed boundary method for fluids interacting with compressible solids. In: Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Vol. 16. Mathematical and Numerical Modeling of the Cardiovascular System and Applications. Cham: Springer International Publishing; 2018. pp. 1–21. Available from: https://arxiv.org/abs/1712.02545v1
Bonaschi GA, Van Meurs P, Morandotti M. Dynamics of screw dislocations: a generalised minimising-movements scheme approach. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34495
Bonelli G, Prudenziati A, Tanzini A, Jie Y. Decoupling A and B model in open string theory: topological adventures in the world of tadpoles. JHEP 06 (2009) 046 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3632
Bressan A, Rampazzo F. On differential systems with vector-valued impulsive controls. Boll. Un. Mat. Ital. B (7) 2 (1988), no. 3, 641-656 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/535
Bruzzo U, Diaconescu D-E, Yardim M, Pan G, Zhang Y, Wu-yen C. D-branes, surface operators, and ADHM quiver representations. SISSA; 2011. Available from: http://hdl.handle.net/1963/4133
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
C
Caldiroli P, Musina R. The Dirichlet problem for H-systems with small boundary data: blowup phenomena and nonexistence results. Arch. Ration. Mech. Anal. 181 (2006) 1-42 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2252
Caponi M, Sapio F. A dynamic model for viscoelastic materials with prescribed growing cracks.; 2019. Available from: http://preprints.sissa.it:8180/xmlui/handle/1963/35334
Caravenna L, Daneri S. The disintegration of the Lebesgue measure on the faces of a convex function. J. Funct. Anal. 258 (2010) 3604-3661 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3622
Caravenna L. The Disintegration Theorem and Applications to Optimal Mass Transportation. [Internet]. 2009 . Available from: http://hdl.handle.net/1963/5900
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Casati M. On deformations of multidimensional Poisson brackets of hydrodynamic type. SISSA; 2013. Available from: http://hdl.handle.net/1963/7235
Chambolle A, Dal Maso G. Discrete approximation of the Mumford-Shah functional in dimension two. M2AN 33 (1999) 651-672 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3588
Cicalese M, DeSimone A, Zeppieri CI. Discrete-to-continuum limits for strain-alignment-coupled systems: Magnetostrictive solids, ferroelectric crystals and nematic elastomers. Netw. Heterog. Media 4 (2009) 667-708 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3788
Correggi M, Dell'Antonio G. Decay of a bound state under a time-periodic perturbation: a toy case. J. Phys. A 38 (2005) 4769-4781 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2298
D
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
D'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
Dal Maso G, Toader R. Decomposition results for functions with bounded variation. Boll. Unione Mat. Ital. (9) 1 (2008) 497-505 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3535
Daneri S. Dimensional Reduction and Approximation of Measures and Weakly Differentiable Homeomorphisms. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5348
De Palo G, Boccaccio A, Miri A, Menini A, Altafini C. A dynamical feedback model for adaptation in the olfactory transduction pathway. Biophysical Journal. Volume 102, Issue 12, 20 June 2012, Pages 2677-2686 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/7019

Pages

Sign in